North Dakota, 2025Damaging Winds in North Dakota, June 16, 2025
June 16, 2025 · NWS BIS · 2 events in 2 counties and zones
An isolated severe thunderstorm formed ahead of a modest short wave trough and moved through McHenry County, with estimated 90 mph thunderstorm wind gusts causing extensive damage to the grain elevator at Voltaire. Two large grain bins were blown completely over with other bins damaged.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $350,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An isolated severe thunderstorm formed ahead of a modest short wave trough and moved through McHenry County, with estimated 90 mph thunderstorm wind gusts causing extensive damage to the grain elevator at Voltaire. Two large grain bins were blown completely over with other bins damaged. In addition, the grain leg connecting all the bins from the main terminal was blown off. The thunderstorm then weakened as it moved off to the southeast, but additional storms developed along its outflow. One of these storms became severe over Kidder County, producing 70 mph wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 16, 3:13 PM CST, 2 hours 12 minutes earlier. Its key messages:
- Small potential for strong to possibly severe storms in the southwest this evening.
- Active pattern with periodic shower and thunderstorm chances during the workweek into the weekend. A few severe storms are possible, more notably later in the week.
- Overall temperatures remain around average for this time of year.
Area forecast discussion, Jun 16, 3:13 PM CST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
413 PM CDT Mon Jun 16 2025
.KEY MESSAGES...
- Small potential for strong to possibly severe storms in the
southwest this evening.
- Active pattern with periodic shower and thunderstorm chances
during the workweek into the weekend. A few severe storms are
possible, more notably later in the week.
- Overall temperatures remain around average for this time of
year.
&&
.DISCUSSION...
Issued at 147 PM CDT Mon Jun 16 2025
Currently, the remnants of the MCV are pushing from eastern
North Dakota into Minnesota. Surface pressure rises behind the
MCV are situated over southwest into south central ND with
meager pressure falls starting to develop from north central
into west central ND. Latest WV loop shows quite a bit of drier
air in the lower atmosphere pushing in behind the MCV but we
remain modestly unstable with MLCAPE values of 500-1000 J/KG
across the forecast area. There is a shortwave noted over
southern Saskatchewan with showers and thunderstorms increasing
over the southern Prairie Provinces, and even a couple cells
developing over northern North Dakota. Most of ND is within the
SPC general thunderstorm risk area. Area forecast soundings
indicate a couple hours of slight to moderate instability and
modest (north) to strong (far southwest) bulk shear. The far
southwest is the only area within the SPC marginal risk for
severe weather. Convection is beginning to fire in the higher
terrain of central Montana and northern Wyoming. The 12Z HREF
indicates the strongest path of UH tracks remaining to the south
of far southwest ND. Will have to keep an eye on this, but
right now, think the better probabilities here will stay out of
the state. In the north, and really the rest of the forecast
area, overall the severe potential looks to remain low, but a
few stronger cells can not be ruled out. Convection is expected
to taper this evening with the loss of heating.
Tuesday looks to be another day similar to today (temperature
wise) but with less instability and less bulk shear over the
area. Diurnally driven, isolated showers and possibly a
thunderstorm will be possible, but by and large expect a mostly
dry day with little to no severe potential.
Wednesday will bring another day with highs in the upper 70s to
lower 80s. Currently SPC has a general thunderstorm risk across
the forecast area. We do see a cold front drop south into the
forecast area from Canada. Forecast soundings from central and
northern ND do show an environment with more CAPE than today and
Tuesday, but not a lot of bulk shear. Soundings also show a
inverted V signature, with some speed and directional shear.
We'll see how things develop, but think there might be some
potential for an upgrade to a marginal severe thunderstorm risk.
Thursday may bring a mostly dry day with high pressure at the
surface and aloft behind the Canadian cold front, although an
isolated diurnally driven thunderstorm chance will likely remain
in the forecast.
Thursday night into Friday we transition into a southwest upper
flow with surface low pressure ejecting from the central and
northern Rockies into the Northern Plains. A strong eastern
Pacific upper low will also move onto the Pacific Northwest
coast and track into the Northern Rockies, keeping a chance of
thunderstorms over the Northern Plains. The CSU ML page shows a
decent signal for severe storms Friday and Saturday. As the
upper trough approaches, cooler temperatures move in for Sunday,
although thunderstorm chances will probably linger.
&&
.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1240 PM CDT Mon Jun 16 2025
MVFR ceilings and some vicinity showers at KJMS to begin the
18Z TAF issuance. Also some MVFR clouds near KDIK which should
thin out shortly after TAF issuance. Otherwise VFR. Expect
mainly VFR conditions to continue through the period. Isolated
late afternoon and evening showers and thunderstorms are
possible, but coverage is too uncertain at this time to include
in any one TAF site. Patchy fog is possible again late tonight
into Tuesday but again, too much uncertainty in coverage to
include in TAFS. Generally west to north surface flow 5 to 15
mph.
&&
.BIS WATCHES/WARNINGS/ADVISORIES...
None.
&&
DISCUSSION...TWH
AVIATION...TWH
Hazardous weather outlook, Jun 16, 3:13 PM CST, 2 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
413 PM CDT Mon Jun 16 2025
NDZ040-043-172115-
Slope-Bowman-
313 PM MDT Mon Jun 16 2025
This Hazardous Weather Outlook is for portions of southwest North
Dakota.
.DAY ONE...This Afternoon and Tonight
An isolated strong to severe thunderstorm is possible this evening.
Hail to the size up to quarters and 60 mph wind gust will be the
main threats.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed this evening.
NDZ001>005-009>013-017>023-025-031>037-041-042-044>048-050-051-
172115-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Hettinger-Grant-Adams-Sioux-Emmons-Logan-La Moure-
McIntosh-Dickey-
413 PM CDT Mon Jun 16 2025 /313 PM MDT Mon Jun 16 2025/
This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.
.DAY ONE...This Afternoon and Tonight
Thunderstorms are possible today, severe weather is not expected.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
In the hours before
Local storm report, Jun 16, 11:44 AM CST, 5 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1244 PM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Rain 5 NW Edgeley 46.42N 98.79W
06/16/2025 M1.03 Inch LaMoure ND Cocorahs
Cocorahs station ND-LM-3 Edgeley 5.2 NW.
0800 AM Rain 4 NNE Kulm 46.36N 98.92W
06/16/2025 M1.02 Inch LaMoure ND Cocorahs
Cocorahs station ND-LM-2 Kulm 4.0 NNE.
&&
TelkenLocal storm report, Jun 16, 11:45 AM CST, 5 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1245 PM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM Rain 7 NW Streeter 46.72N 99.46W
06/16/2025 M1.41 Inch Kidder ND Mesonet
NDAWN mesonet.
&&
TelkenLocal storm report, Jun 16, 11:47 AM CST, 5 hours 38 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Bismarck ND
1247 PM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM Tstm Wnd Gst 1 WNW Hettinger 46.00N 102.65W
06/16/2025 M94 MPH Adams ND Mesonet
NW Hettinger NDAWN. 10 meter peak wind gust.
0215 AM Tstm Wnd Gst 2 N Bentley 46.36N 102.06W
06/16/2025 M92 MPH Hettinger ND Mesonet
Williams Lookout RAWS. Delayed report with
time estimated from radar.
0240 AM Tstm Wnd Gst 8 N Selfridge 46.16N 100.90W
06/16/2025 M74 MPH Sioux ND Mesonet
Tatanka Prairie RAWS. Time estimated from
radar.
0215 AM Tstm Wnd Gst 2 E Rhame 46.23N 103.61W
06/16/2025 E70 MPH Bowman ND Trained Spotter
Report relayed via social media.
0200 AM Tstm Wnd Gst 15 SSW Leith 46.16N 101.77W
06/16/2025 M64 MPH Grant ND Public
2 E Pretty Rock NDAWN. 10 meter peak wind
gust.
0256 AM Non-Tstm Wnd Gst 3 WSW Buffalo Springs 46.16N 103.30W
06/16/2025 M64 MPH Bowman ND AWOS
Bowman Airport AWOS. Gust from wake low
behind departing thunderstorm complex.
0344 AM Tstm Wnd Gst 5 W Wishek 46.26N 99.67W
06/16/2025 M64 MPH McIntosh ND Mesonet
5 W Wishek NDAWN. 10 meter peak wind gust.
0253 AM Non-Tstm Wnd Gst 3 ESE Griffin 46.20N 103.47W
06/16/2025 M63 MPH Bowman ND Mesonet
4 W Bowman NDAWN 10 meter wind gust. This
was a non-thunderstorm wind gust caused by a
wake low behind a departing complex of
thunderstorms.
1149 PM Tstm Wnd Gst 9 NW Williston 48.26N 103.75W
06/15/2025 M62 MPH Williams ND ASOS
Williston Airport ASOS.
0801 PM Tstm Wnd Gst 1 SSW Crosby 48.91N 103.30W
06/15/2025 E60 MPH Divide ND Trained Spotter
Estimates winds up to 60 mph with nickel to
slightly larger size hail after strong
winds.
0159 AM Tstm Wnd Gst 15 SSW Leith 46.16N 101.77W
06/16/2025 M60 MPH Grant ND Mesonet
2E Pretty Rock NDAWN. 10 meter peak wind
gust.
0104 AM Tstm Wnd Gst 11 NNE Scranton 46.28N 103.03W
06/16/2025 M59 MPH Slope ND Mesonet
3W Cedar Lake NDAWN. 10 meter peak wind.
1232 AM Tstm Wnd Gst 4 W Bowman 46.18N 103.48W
06/16/2025 M57 MPH Bowman ND Mesonet
4W Bowman NDAWN. 10 meter peak wind gust.
0233 AM Tstm Wnd Gst 9 NNW New Leipzig 46.50N 101.99W
06/16/2025 M57 MPH Grant ND Mesonet
10 NW Elgin NDAWN. 10 meter peak wind gust.
0318 AM Tstm Wnd Gst 3 SSW Temvik 46.33N 100.28W
06/16/2025 M56 MPH Emmons ND Mesonet
5 NW Linton NDAWN. 10 meter peak wind gust.
0845 AM Rain 6 NNW New Hradec 47.07N 102.95W
06/16/2025 M3.04 Inch Dunn ND Mesonet
NDAWN mesonet.
0813 AM Rain 5 NW Regan 47.23N 100.58W
06/16/2025 M2.88 Inch Burleigh ND Public
0801 AM Rain Wilton 47.16N 100.78W
06/16/2025 M2.54 Inch McLean ND Public
Report relayed via social media.
0749 AM Rain Carson 46.42N 101.56W
06/16/2025 E2.35 Inch Grant ND Public
Report relayed via social media.
0840 AM Rain 9 NNW New Leipzig 46.50N 101.99W
06/16/2025 M2.20 Inch Grant ND Mesonet
NDAWN mesonet.
0840 AM Rain 2 NNE Hirschville 47.10N 102.54W
06/16/2025 E2.09 Inch Dunn ND Mesonet
NDAWN mesonet.
0845 AM Rain 12 N Reeder 46.28N 102.95W
06/16/2025 M1.92 Inch Adams ND Public
Report relayed via social media.
0840 AM Rain 1 NNE Amidon 46.49N 103.32W
06/16/2025 M1.79 Inch Slope ND Mesonet
NDAWN mesonet.
0847 AM Rain 11 NNE Scranton 46.28N 103.03W
06/16/2025 M1.78 Inch Slope ND Mesonet
NDAWN mesonet.
0835 AM Rain 3 ESE Griffin 46.20N 103.47W
06/16/2025 M1.77 Inch Bowman ND Mesonet
NDAWN mesonet.
0835 AM Rain 4 NNW Fortuna 48.96N 103.81W
06/16/2025 M1.76 Inch Divide ND Mesonet
NDAWN mesonet.
0750 AM Rain 2 E Rhame 46.23N 103.61W
06/16/2025 M1.75 Inch Bowman ND Cocorahs
Cocorahs station ND-BW-1 Rhame 1.9 E.
0754 AM Rain 2 E Rhame 46.23N 103.61W
06/16/2025 M1.75 Inch Bowman ND Trained Spotter
0857 AM Rain 2 NNW Marmarth 46.32N 103.94W
06/16/2025 M1.73 Inch Slope ND Mesonet
NDAWN mesonet.
0840 AM Rain 5 SW Judson 46.77N 101.34W
06/16/2025 M1.69 Inch Morton ND Mesonet
NDAWN mesonet.
0843 AM Rain 1 SSE Sanger 47.17N 100.99W
06/16/2025 M1.62 Inch Oliver ND Mesonet
NDAWN mesonet.
0840 AM Rain 9 W Manning 47.24N 102.96W
06/16/2025 M1.60 Inch Dunn ND Mesonet
NDAWN mesonet.
0845 AM Rain Hurdsfield 47.45N 99.94W
06/16/2025 M1.59 Inch Wells ND Mesonet
NDAWN mesonet.
0845 AM Rain 10 NNE Sentinel Butte 47.07N 103.79W
06/16/2025 M1.59 Inch Golden Valley ND Mesonet
NDAWN mesonet.
0845 AM Rain 1 NNE Mott 46.38N 102.32W
06/16/2025 M1.57 Inch Hettinger ND Mesonet
NDAWN mesonet.
0756 AM Rain 5 S Dickinson 46.80N 102.80W
06/16/2025 M1.55 Inch Stark ND ASOS
ASOS station KDIK Dickinson Airport.
0845 AM Rain 1 ESE Lark 46.44N 101.37W
06/16/2025 M1.51 Inch Grant ND Mesonet
NDAWN mesonet.
0850 AM Rain 9 NNW Wing 47.27N 100.33W
06/16/2025 M1.51 Inch Burleigh ND Mesonet
NDAWN mesonet.
1240 PM Rain 7 NW Streeter 46.72N 99.46W
06/16/2025 M1.41 Inch Kidder ND Mesonet
NDAWN mesonet.
0850 AM Rain 2 NW Dickinson 46.89N 102.81W
06/16/2025 M1.39 Inch Stark ND Mesonet
NDAWN mesonet.
0850 AM Rain 4 NNE Golva 46.79N 103.97W
06/16/2025 M1.39 Inch Golden Valley ND Mesonet
NDAWN mesonet.
0850 AM Rain 7 W Venturia 46.01N 99.69W
06/16/2025 M1.38 Inch McIntosh ND Mesonet
NDAWN mesonet.
0800 AM Rain 2 N Halliday 47.39N 102.34W
06/16/2025 M1.30 Inch Dunn ND Cocorahs
Cocorahs station ND-DN-9 Halliday 2.4 N.
0850 AM Rain 8 NE Dunn Center 47.44N 102.50W
06/16/2025 M1.27 Inch Dunn ND Mesonet
NDAWN mesonet.
0640 AM Rain 6 SW Killdeer 47.32N 102.85W
06/16/2025 M1.26 Inch Dunn ND Cocorahs
Cocorahs station ND-DN-11 Killdeer 5.4 SW.
0715 PM Hail 7 NW Fortuna 48.98N 103.90W
06/15/2025 E1.25 Inch Divide ND Trained Spotter
Reports hail while driving north northwest
of Fortuna near the Historical Airforce
Station. Also sent photo via social media.
0855 AM Rain 5 W New England 46.53N 102.97W
06/16/2025 M1.25 Inch Slope ND Mesonet
NDAWN mesonet.
0700 AM Rain Wishek 46.26N 99.56W
06/16/2025 M1.20 Inch McIntosh ND Cocorahs
Cocorahs station ND-MI-8 Wishek 0.2 WNW.
0855 AM Rain 1 NE Denhoff 47.49N 100.25W
06/16/2025 M1.18 Inch Sheridan ND Mesonet
NDAWN mesonet.
0600 AM Rain 11 NE Hebron 47.02N 101.89W
06/16/2025 M1.16 Inch Mercer ND Cocorahs
Cocorahs station ND-MR-10 Hebron 11.2 NE.
0730 AM Rain 1 NE Manning 47.24N 102.75W
06/16/2025 M1.15 Inch Dunn ND Cocorahs
Cocorahs station ND-DN-3 Manning 1.3 NE.
0855 AM Rain 5 SE Johnsons Corner 47.75N 102.88W
06/16/2025 E1.13 Inch McKenzie ND Mesonet
NDAWN mesonet.
0900 AM Rain 10 NNE Dunn Center 47.48N 102.51W
06/16/2025 M1.10 Inch Dunn ND Trained Spotter
0855 AM Rain 4 W Fryburg 46.87N 103.39W
06/16/2025 M1.08 Inch Billings ND Mesonet
NDAWN mesonet.
0800 AM Rain 5 NW Edgeley 46.42N 98.79W
06/16/2025 M1.03 Inch LaMoure ND Cocorahs
Cocorahs station ND-LM-3 Edgeley 5.2 NW.
0800 AM Rain 4 NNE Kulm 46.36N 98.92W
06/16/2025 M1.02 Inch LaMoure ND Cocorahs
Cocorahs station ND-LM-2 Kulm 4.0 NNE.
0855 AM Rain 10 SE Lefor 46.59N 102.39W
06/16/2025 M1.02 Inch Hettinger ND Mesonet
NDAWN mesonet.
0855 AM Rain 7 SSW Hebron 46.80N 102.08W
06/16/2025 M1.02 Inch Morton ND Mesonet
NDAWN mesonet.
0848 PM Hail 5 SSW Larson 48.82N 102.89W
06/15/2025 M1.00 Inch Burke ND Public
Nickel to quarter size hail and strong
winds. One broken window and a dented
vehicle.
0740 AM Rain 5 SE Buchanan 47.01N 98.74W
06/16/2025 M1.00 Inch Stutsman ND Trained Spotter
0900 AM Rain 7 SSW Fryburg 46.78N 103.36W
06/16/2025 M1.00 Inch Billings ND Mesonet
NDAWN mesonet.
0122 AM Tstm Wnd Dmg 2 W Hettinger 46.00N 102.68W
06/16/2025 Adams ND NWS Employee
Multiple grain bins knocked over. Radar
estimated time.
&&
TelkenLocal storm report, Jun 16, 12:36 PM CST, 4 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
136 PM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM Tstm Wnd Dmg 10 S Reeder 45.96N 102.95W
06/16/2025 Adams ND Trained Spotter
Two shops were destroyed. Radar estimated
time.
&&
TelkenLocal storm report, Jun 16, 1:27 PM CST, 3 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
227 PM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM Rain Bremen 47.75N 99.39W
06/16/2025 M1.40 Inch Wells ND Broadcast Media
&&
TelkenSpecial weather statement, Jun 16, 5:09 PM CST, 16 minutes before
Special Weather Statement
National Weather Service Bismarck ND
609 PM CDT Mon Jun 16 2025
NDZ011-012-021-162345-
McHenry ND-Ward ND-McLean ND-
609 PM CDT Mon Jun 16 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL WARD...NORTHEASTERN
MCLEAN AND SOUTHWESTERN MCHENRY COUNTIES THROUGH 645 PM CDT...
At 608 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sawyer, or 16 miles southeast of Minot, moving southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Velva, Sawyer, Karlsruhe, Norwich, Voltaire, Bergen, and Simcoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4806 10117 4829 10104 4809 10044 4777 10078
TIME...MOT...LOC 2308Z 304DEG 25KT 4809 10101
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ANGLINThunderstorm Wind, McHenry
- When
- June 16, 5:25 PM CST to 5:30 PM CST
- Where
- McHenry County, 0.46 mi W of Voltaire
- Measured
- 78 kt (90 mph) estimated gust
- Property damage
- $350,000
- Reported by
- Law Enforcement
- Coordinates
- 48.020, -100.840
Extensive damage occurred to the grain elevator at Voltaire. Two large grain bins were blown completely over with other bins damaged. In addition, the grain leg connecting all the bins from the main terminal was blown off.
Thunderstorm Wind, Kidder
- When
- June 16, 8:40 PM CST to 8:43 PM CST
- Where
- Kidder County, 8.4 mi SW of Tuttle
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 47.060, -100.100
Thunderstorm wind gusts were estimated by a trained spotter.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Nebraska, June 16, 2025$140,000 · EF2 · 10 events
- Rip Current in North Carolina, June 16, 20251 death · 1 event
- Flash Flooding in Virginia, June 16, 2025$600,000 · 2 events
- High Wind in North Dakota, June 16, 2025$100,000 · 65 kt wind · 4 events
- Flash Flooding and Lightning Strike in Texas, June 16, 2025$100,000 · 3 events
- Flash Flooding and Damaging Winds in North Carolina, June 16, 2025$54,000 · 50 kt wind · 15 events
- Flash Flooding in Virginia, June 16 to 17, 2025$50,000 · 10 events
- Tornadoes and Flash Flooding in Minnesota, June 16 to 21, 2025$3,000 · EF1 · 17 events
- Flash Flood and Flood in Mississippi, June 16 to 17, 2025$27,000 · 53 kt wind · 16 events
- Tornadoes and Flash Flood in Minnesota, June 16 to 17, 2025EF0 · 35 events
- Hail and Damaging Winds in Nebraska, June 16, 20251.75 in hail · 24 events
- Dust Storm and Hail in Kansas, June 16, 2025$6,000 · 1 in hail · 23 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1263415, 1263418.